


default search action
"The range of values of a circular complex polynomial over a circular ..."
E. Grassmann, Jon G. Rokne (1979)
- E. Grassmann, Jon G. Rokne:
The range of values of a circular complex polynomial over a circular complex interval. Computing 23(2): 139-169 (1979)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.